Free Access
RAIRO-Theor. Inf. Appl.
Volume 24, Number 2, 1990
Page(s) 109 - 130
Published online 01 February 2017
  1. 1. H. ABDULRAB, Résolution d'équations sur les mots: Étude et Implémentation LISP de l'Algorithme de Makanin, Thèse, Université of Rouen, 1987. And Rapport L.I.T.P. 87-25, University of Paris-VII, 1987. [Google Scholar]
  2. 2. H. ABDULRAB, Implementation of Makanin's Algorithm, Rapport L.I.T.P. 87-72, octobre 1987. [Google Scholar]
  3. 3. F. FAGES and G. HUET, Complete Sets of Unifiers and Matchers in Equational Theories, Theoretical Computer Science, Vol. 43, 1986, pp. 189-200. [MR: 855971] [Zbl: 0615.03002] [Google Scholar]
  4. 4. W. M. FARMER, A Unification Algorithm For Second-Order Monadic Terms. The Mitre Corporation, Bedford, Massachusettes, 10, 1986. [Google Scholar]
  5. 5. J. GATHEN and M. SIEVEKING, A Bound on Solutions of Linear Integer Equalities and Inequalities, Proc. of Amer. Math. Soc., 1978, pp. 155-158. [MR: 500555] [Zbl: 0397.90071] [Google Scholar]
  6. 6. R. E. GOMORY, An Algorithm For Integer Solutions to Linear Programs, Recent advances in mathematical programming, R. L. GRAVES et P. WOLFE Ed., p. 269-302. [MR: 174390] [Zbl: 0235.90038] [Google Scholar]
  7. 7. Yu. I. HMELEVSKII, Equations in Free Semigroups, Trudy Mat. In st. Steklov, Vol. 107, 1971. [Zbl: 0326.02032] [Google Scholar]
  8. 8. G. HUET, An Algorithm to Generate the Basis of Solutions to Homogeneous Linear Diophantine Equations, Inf. Proc. Let., Vol. 7, (3), 1978, pp. 144-145. [MR: 472681] [Zbl: 0377.10011] [Google Scholar]
  9. 9. A. LENTIN, Équations dans les monoïdes libres, Gauthier-Villars, Paris, 1972. [MR: 333034] [Zbl: 0258.20058] [Google Scholar]
  10. 10. A. LENTIN et M. P. SCHUTZENBERGER, A Combinatorial Problem in the Theory of Free Monoids, Proc. of the University of North-Carolina, 1967, pp. 128-144. [MR: 251158] [Zbl: 0221.20076] [Google Scholar]
  11. 10. M. LOTHAIRE, Combinatorics on Words, Addison-Wesley Publishing Company, 1983. [MR: 675953] [Zbl: 0514.20045] [Google Scholar]
  12. 11. G. S. MAKANIN, The Problem of Solvability of Equations in a Free Semigroup, Mat. Sb., 9 Vol. 103, (145), 1977, pp. 147-236. English transl. in Math. U.S.S.R. Sb., Vol. 32, 1977. [MR: 470107] [Zbl: 0371.20047] [Google Scholar]
  13. 12. J. P. PÉCUCHET, Équations avec constantes et Algorithme de Makanin, Thèse, University of Rouen, 1981. [Google Scholar]
  14. 13. J. P. PÉCUCHET, Solutions principales et rang d'un système d'équations avec constantes dans le monoïde libre, Discrete Mathematics, Vol. 48, 1984, pp. 253-274. [MR: 737270] [Zbl: 0545.20046] [Google Scholar]
  15. 14. D. PERRIN, Equations in Words: a Survey, Proceeding of the Colloquium on Resolution of Equationsin Algebraic Structures (CREAS), Austin, 1987 (to appear). [MR: 1053472] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.